Home > Research > Publications & Outputs > Weak amenability of Segal algebras

Associated organisational unit

View graph of relations

Weak amenability of Segal algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Weak amenability of Segal algebras. / Dales, H.G.; Pandey, S. S.

In: Proceedings of the American Mathematical Society, Vol. 128, No. 5, 2000, p. 1419-1425.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG & Pandey, SS 2000, 'Weak amenability of Segal algebras', Proceedings of the American Mathematical Society, vol. 128, no. 5, pp. 1419-1425. https://doi.org/10.1090/S0002-9939-99-05139-4

APA

Dales, H. G., & Pandey, S. S. (2000). Weak amenability of Segal algebras. Proceedings of the American Mathematical Society, 128(5), 1419-1425. https://doi.org/10.1090/S0002-9939-99-05139-4

Vancouver

Dales HG, Pandey SS. Weak amenability of Segal algebras. Proceedings of the American Mathematical Society. 2000;128(5):1419-1425. https://doi.org/10.1090/S0002-9939-99-05139-4

Author

Dales, H.G. ; Pandey, S. S. / Weak amenability of Segal algebras. In: Proceedings of the American Mathematical Society. 2000 ; Vol. 128, No. 5. pp. 1419-1425.

Bibtex

@article{fc0246483195407f8922380a19877797,
title = "Weak amenability of Segal algebras",
abstract = " Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.",
author = "H.G. Dales and Pandey, {S. S.}",
year = "2000",
doi = "10.1090/S0002-9939-99-05139-4",
language = "English",
volume = "128",
pages = "1419--1425",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

RIS

TY - JOUR

T1 - Weak amenability of Segal algebras

AU - Dales, H.G.

AU - Pandey, S. S.

PY - 2000

Y1 - 2000

N2 - Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.

AB - Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.

U2 - 10.1090/S0002-9939-99-05139-4

DO - 10.1090/S0002-9939-99-05139-4

M3 - Journal article

VL - 128

SP - 1419

EP - 1425

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -